# SDR QXEA0000063

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 2730 · Elevator Control System
- Part: Booster Unit
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ELEVATOR BOOSTER UNIT LOOSE IN MOUNTS.  REPAIRED IAW FOKKER SRM 27-32-01.
